# SDR CALA2025043004348

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 81,093 hours, 33,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR WALK AROUND {A3NB-06-3-6001} - RH STBY STATIC PORT RED OUTLINE SHOWS DETERIORATION. ACCOMPLISHED INTERIM REPAIR WITH SHARPIE PER PART 1 OF ECRA 1120-01518.
